CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Multiple Ergodicity For Reversible Markov Chains 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 863-868
Authors:  Liu, Yuan
Favorite  |  View/Download:7/0  |  Submit date:2018/11/16
Multiple recurrence  reversible Markov chain  
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity